# SDR UALA2011022800969

- Difficulty date: February 26, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 61,307 hours, 8,838 cycles
- Engine: Pwa PW40903
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Feeder Cable
- Condition: Burned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG. IDG FEEDER CABLE UPPER CONNECTION RED AND YELLOW INSULATION BURNT.  REPLACED COLORED IDENTIFIERS.
